Show simple item record

dc.creatorGuo, Piao
dc.creatorHuang, Zhengzheng
dc.creatorDu, Tingsong
dc.date2018-06-06
dc.date.accessioned2019-11-14T12:01:13Z
dc.date.available2019-11-14T12:01:13Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/2926
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113634
dc.descriptionIn this paper, we derive a fractional integral identity concerning three times differentiable generalized preinvex mappings defined on minvex set. By using of this identity, we obtain new estimates on generalization of trapezium-like inequalities for functions whose third order derivatives are generalized (m, h₁, h₂)-preinvex via Riemann-Liouville fractional integrals. Some interesting special cases of our main result are also considered and shown to be connected with certain known ones.en-US
dc.formatapplication/pdf
dc.languageeng
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/2926/2763
dc.rightsDerechos de autor 2018 Proyecciones. Journal of Mathematicses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/es-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 37 No 2 (2018); 345-378en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 37 Núm. 2 (2018); 345-378es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectHermite-Hadamard’s inequalityen-US
dc.subjectFractional integralsen-US
dc.subjectGeneralized (m, h₁, h₂)-preinvex functionsen-US
dc.titleRiemann-Liouville fractional trapezium-like inequalities via generalized (m, h₁, h₂)-preinvexity.en-US
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record